MAUDE Adverse Event Report: WU'S TECH CO., LTD. DRIVE MEDICAL; POWER, POV, 4 WHEEL

WU'S TECH CO., LTD. DRIVE MEDICAL; POWER, POV, 4 WHEEL
Model Number SFSCOUT4
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, (b)(6) healthcare was notified of two incidents involving a scout compact power scooter.The end user called to report a "5 beep code" on the unit's battery, but also reported that the scooter has tipped over twice: once 4 years ago, when the end user drove off a small ramp, causing her to fall on her hip and resulting in a partial hip replacement; and once 2 years ago when the scooter tipped again while driving down a small ramp, causing her to fall and break her hip.Although the end user admitted that both past incidents were her fault, drive is investigating and will file an update if additional information becomes available.

Brand Name
DRIVE MEDICAL
Common Device Name
POWER, POV, 4 WHEEL
Manufacturer (Section D)
WU'S TECH CO., LTD.
no. 225, yuan peir st.
hsin-chu city, hsinchu
TW 
MDR Report Key14023483
Report Number2438477-2022-00025
Device Sequence Number14966577
Product Code INI
UDI-Device Identifier00822383519098
UDI-Public822383519098
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2022
Report Date (Section F) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSFSCOUT4
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer04/06/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight52 KG
Date Report Sent to FDA04/06/2022